# SDR DXTA200811113349

- Difficulty date: November 11, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 10,012 hours, 8,222 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE QUIT ON LANDING APPROACH ABOUT 100 AGL THROTTLES IDLE.  REMOVED LT/RT ENG LWR COWLS FOR ACCESS. RE-RIGGED RT FDV TO FUEL CONTROL RD. ADJUSTED RT THROTTLE CABLE. INSPECTED LT FDV TO FUEL CONTROL RIGGING AND THROTTLE RIGGING AT FCU NO DEFECTS NOTED. RAN BOTH ENGINES. ADJUSTED LT HIGH AND LOW IDLES. ADJUSTED RT LOW IDLE. C/W POWER CK, IDLE CK AND SLAM CK. C/W 5 PT RUNS, ACCELL AND DECEL CK'S. C/W 85-65 PERCENT SWITCH OPS TEST. C/W CHECKLIST PROVIDED. C/W THROTTLE SPLIT OPS TEST. ALL OPS CK'S GOOD IAW.  MM CH 71-01-02 COWLED ENGINES.
